# SDR IPXA2022100586872

- Difficulty date: September 23, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3R/H VERT. STAB. LWR FWD TORQUE BOX PANEL HAS 1 EA. AREA OF DELAMINATION/DISBOND.REPAIRED PANEL IAW B757 SRM 51-70-10-2R-4, PER SRM 55-30-01-2R-5
